CLASS-PRESERVING AUTOMORPHISMS OF GENERALIZED FREE PRODUCTS AMALGAMATING A CYCLIC NORMAL SUBGROUP

Title
CLASS-PRESERVING AUTOMORPHISMS OF GENERALIZED FREE PRODUCTS AMALGAMATING A CYCLIC NORMAL SUBGROUP
Author(s)
김관수Wei Zhou[Wei Zhou]
Keywords
RESIDUAL FINITENESS; INNER AUTOMORPHISMS; TREE PRODUCTS
Issue Date
201209
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.5, pp.949 - 959
Abstract
In general, a class-preserving automorphism of generalized free products of nilpotent groups, amalgamating a cyclic normal subgroup of order 8, need not be an inner automorphism. We prove that every class-preserving automorphism of generalized free products of finitely generated nilpotent groups, amalgamating a cyclic normal subgroup of order less than 8, is inner.
URI
http://hdl.handle.net/YU.REPOSITORY/27327http://dx.doi.org/10.4134/BKMS.2012.49.5.949
ISSN
1015-8634
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE